# SDR R61A201607250432

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 21,258 hours, 16,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW REPORTED THE L2 DOOR SHOWED OPEN ON THE MFD.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  ADJUSTED AFT DOOR STOPS IAW AMM AND OPS CHECKED GOOD.
